Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Brown Sugar addict. How can I quit Would Trimodol help?

Doctor I an a Brown Sugar addict & want to leave desperately. I have heard of Adnoc (spelling), which apparently the government gives for free to addicts. Unfortunately i do not know of a center & moreover touts have taken over & sell at exorbitant prices. It is the most effective medicine in helping leave addiction . Someone told me to try Trimodol is that helpful too? Is it opiate based as only opiate based medicines would help me as I take Brown Sugar which has opiates besides a lot of other harmful things, So would Trimodol help too. Please help me doctor, If you could tell me of a center where Adnoc is available...I believe it is available in Vimhans,....but don t know if the doctors there would help. I aan at your mercy please help me doctor.
Asked On : Sun, 6 May 2012
Answers:  1 Views:  437
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Internal Medicine Specialist 's  Response
Hi
Welcome to health care magic.
First of all I must congratulate you for your good decision.
If you have been taking brown sugar for a quite long time then it is not advisable to discontinue it by yourself because it can lead to a very serious withdrawal syndrome
There are various centres in the country run by NGOs and the government; They are called Nasha mukti kendra.
You can approach to such a center where a clinician will assess you for dependence and accordingly will plan a regimen for you. Deaddiction needs strong will power and medical support, there are certain medicines which help in weaning off from the drugs of abuse.
Tramadol is an popular opioid drug and can itself cause some dependence so it is not advisable to fall pray to another evil.
I hope the advice will be helpful for you.
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor